CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zeitouni-O"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018
Number of items: 2.

2018

Breuer, Jonathan and Simon, Barry and Zeitouni, Ofer (2018) Large Deviations and Sum Rules for Spectral Theory - A Pedagogical Approach. Journal of Spectral Theory, 8 (4). pp. 1551-1581. ISSN 1664-039X. http://resolver.caltech.edu/CaltechAUTHORS:20170509-081147843

Breuer, Jonathan and Simon, Barry and Zeitouni, Ofer (2018) Large Deviations and the Lukic Conjecture. Duke Mathematical Journal, 167 (15). pp. 2857-2902. ISSN 0012-7094. http://resolver.caltech.edu/CaltechAUTHORS:20170509-082734416

This list was generated on Mon Aug 19 15:19:56 2019 PDT.